# SDR USAA920080007

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - CRACKED FUSELAGE SKIN, BS 943 S24L.  REPAIRED FUSELAGE SKIN, BS 943, S24L IAW USAIRWAYS EA 100084.
